# SDR 20001013SH019

- Difficulty date: September 14, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N200BE
- Make and model: Beech 200BEECH
- Aircraft serial: BB832
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS289135
- Condition: Loose
- Location: Rudder
- Part time: 8,238 hours
- Component: Hinge Assy
- Component part number: 1015240631
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING FOUND TO HAVE EXCESSIVE RADIAL FREE PLAY.  AFTER REMOVAL FROM THE AIRCRAFT, THE BEARING WAS DISASSEMBLED.  FOUND THE INTERNALS WERE DRY.  THE LUBRICATION WAS HARD. THIS BEARING SHOULD HAVE A LUBRICATION FITTING OR A CALENDAR REPLACEMENT INTERVAL.  (X)
